Asymptotic two-phase solitonlike solutions of the singularly perturbed Korteweg-de Vries equation with variable coefficients

  • V. G. Samoilenko
  • Yu. I. Samoilenko


We propose an algorithm of the construction of asymptotic two-phase soliton-type solutions of the Korteweg - de Vries equation with a small parameter at the higher derivative.
How to Cite
Samoilenko, V. G., and Y. I. Samoilenko. “Asymptotic Two-Phase Solitonlike Solutions of the Singularly Perturbed Korteweg-De Vries Equation With Variable Coefficients”. Ukrains’kyi Matematychnyi Zhurnal, Vol. 60, no. 3, Mar. 2008, pp. 388–397,
Research articles